# SDR SIMA20250710004

- Difficulty date: July 10, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 22,294 hours, 14,914 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS CORROSION AT FR 85 & STR 27R-26R. (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED SHEAR CLIP AT FR85 BETWEEN STR 27R AND STR 26R PER EMB 175 SRM 51-- 10-03. BLENDED AREA MEASURE (L: 2.00? W:- .50? D: .020?) CLIP IS BEYOND ALLOWABLE LIMITS PER EMB 175 SRM 51-75- 16. SHEAR CLIP REQUIRES REPLACEMENT. LOCATED, DRILLED AND DEBURRED NEW SHEAR CLIP AFT CARGO FR 85 STR 27R-26R IAW E-175 SRM 51-40-02 (170-66065-001) TREATED HOLES IAW E-175 SRM 51- 23-04 OK TO INSTALL INSTALLED SHEAR CLIP AT FR85, BETWEEN STR 27R AND STR 26R PER EMB 175 SRM 51-40-08 TOPCOATED AND APPLIED CIC ON SHEAR CLIP IN AFT CARGO FR 85 STR 27R-26R IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015 AND CPM 51-25-00 (ECLG46 PO# 325456) RESTORED FINISH AT AFT CARGO FR 85 STR 27R-26R IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015 (ECL-G-15867)
